# SDR DALA1235870940

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON FORWARD UPPER CORNER OF FWD SERVICE DOOR JAMB AT STA Y=175 BTW LONGERON 11 AND 12R.  DAMAGE WAS CUT OUT AND DOUBLER INSTALLED IAW SR09530172 REV G.
